Rejeb HADIJI

  • Fiche
  • Publications

Nom:
HADIJI
Prénom:
Rejeb
Site: UPEC
Bureau: P2 229A
Téléphone: +33 1 45 17 16 57
Situation:
Statut:
Équipe de recherche:
Courriel:
rejeb.hadiji@u-pec.fr
Page personnelle:
 
  • Existence results for problems involving non local operator with an asymmetric weight and with a critical nonlinearity
    auteur
    Sana Benhafsia, Rejeb Hadiji
    (2024)   
  • On a system of multi-component Ginzburg-Landau vortices
    auteur
    Rejeb Hadiji, Jongmin Han, Juhee Sohn
    Advances in Nonlinear Analysis 12 (2023)   
  • A Liouville type result and quantization effects on the system $-\Delta u = u J'(1-|u|^{2})$ for a potential convex near zero
    auteur
    Umberto de Maio, Rejeb Hadiji, Catalin Lefter, Carmen Perugia
    Advances in Differential Equations 28 (2023)   
  • A system with weights and with critical Sobolev exponent
    auteur
    Asma Benhamida, Rejeb Hadiji
    European Journal of Mathematics (2023)   
  • A NONLINEAR PROBLEM WITH A WEIGHT AND A NONVANISHING BOUNDARY DATUM
    auteur
    Rejeb Hadiji
    Pure and Aplied functional Analysis Volume 5 (2020) 965-980  
  • Existence of solutions of a non-linear eigenvalue problem with a variable weight
    auteur
    Rejeb Hadiji, François Vigneron
    Journal of Differential Equations 266 (2019) 1488-1513  
  • Errata to the paper “Minimization of a Ginzburg-Landau type energy with potential having a zero of infinite order”
    auteur
    Rejeb Hadiji, Itai Shafrir
    Differential and integral equations 31 (2018) 157-159.  
  • The effect of a discontinuous weight for a critical Sobolev problem
    auteur
    Rejeb Hadiji, Sami Baraket, Habib Yazidi
    Applicable Analysis 97 (2017) 2544-2553  
  • Asymptotic analysis for two joined thin slanting ferromagnetic films
    auteur
    Rejeb Hadiji, Salwa Soueid
    Journal of Mathematical Analysis and Applications 434 (2016) 1011 - 1034  
  • Ferromagnetic of nanowires of infinite length and infinite thin films
    auteur
    Khaled Chacouche, Rejeb Hadiji
    Zeitschrift für Angewandte Mathematik und Physik 66 (2015) 3519 - 3534  
  • Ferromagnetic thin multi-structures
    auteur
    Antonio Gaudiello, Rejeb Hadiji
    Journal of Differential Equations 257 (2014) 1591 - 1622  
  • A nonlinear general Neumann problem involving two critical exponents
    auteur
    Rejeb Hadiji, Habib Yazidi
    Asymptotic Analysis (2014)   
  • A non-linear problem involving a critical Sobolev exponent.
    auteur
    Soohyun Bae, Rejeb Hadiji, Francois Vigneron, Habib Yazidi
    Journal of Mathematical Analysis and Applications 396 (2012) 98-107  
  • 3D-2D ASYMPTOTIC OBSERVATION FOR MINIMIZATION PROBLEMS ASSOCIATED WITH DEGENERATIVE ENERGY-COEFFICIENTS
    auteur
    Rejeb Hadiji, Ken Shirakawa
    Discrete and Continuous Dynamical Systems - Series A Vol. 2011 (2011) p. 624-633, 2011  
  • Junction of ferromagnetic thin films
    auteur
    Antonio Gaudiello, Rejeb Hadiji
    Calculus of Variations and Partial Differential Equations 39 (2010) 593--619  
  • ASYMPTOTIC ANALYSIS FOR MICROMAGNETICS OF THIN FILMS GOVERNED BY INDEFINITE MATERIAL COEFFICIENTS
    auteur
    Rejeb Hadiji, Ken Shirakawa
    Communications on Pure and Applied Mathematics 9 (2010) 1345--1361  
  • Asymptotic analysis, in a thin multidomain, of minimizing maps with values in S(2)
    auteur
    Antonio Gaudiello, Rejeb Hadiji
    Annales de l'Institut Henri Poincaré C, Analyse non linéaire 26 (2009) 59--80  
  • Minimization of a quasi-linear Ginzburg-Landau type energy
    auteur
    Rejeb Hadiji, Carmen Perugia
    Nonlinear Analysis: Theory, Methods and Applications 71 (2009) 860--875  
  • Minimization of a Ginzburg-Landau type energy with a particular potential
    auteur
    Rejeb Hadiji, Itai Shafrir
    Proceedings of international conference on: Nonlinear phenomena with energy dissipation. Mathematical analysis, modeling and simulation, Chiba, Japan, Tokyo: Gakkotosha. Gakuto International Series Mathematical Sciences and Applications (2008) p. 141-151  
  • Problem with critical Sobolev exponent and with weight
    auteur
    Rejeb Hadiji, Habib Yazidi
    Chinese Annals of Mathematics - Series B 28 (2007) p. 327-352  
  • Localization of solutions for nonlinear elliptic problems with critical growth
    auteur
    Rejeb Hadiji, Riccardo Molle, Donato Passaseo, Habib Yazidi
    C. R. Acad. Sci. Paris, Ser. I (2006) p. 725-730  
  • Remarks on solutions of a fourth-order problem
    auteur
    Anne Beaulieu, Rejeb Hadiji
    Applied Mathematics Letters 19 (2006) 661--666  
  • HOMOGENIZATION OF THE GINZBURG-LANDAU EQUATION IN A DOMAIN WITH OSCILLATING BOUNDARY
    auteur
    Antonio Gaudiello, Rejeb Hadiji, Colette Picard
    Comm. Appl. Anal. 7 (2003) p. 209-223,  
  • A biharmonic problem with constraint involving critical Sobolev exponent
    auteur
    Rejeb Hadiji, M. Guedda, C. Picard
    Proceedings of the Royal Society of Edinburgh: Section A, Mathematics 131 (2001)   
  • Regularity of minimizing maps with values in $\mathbb{S}^2$ and some numerical simulations
    auteur
    Patrick Courilleau, Serge Dumont, Rejeb Hadiji
    Advances in Mathematical Sciences and Applications 10 (2000) 711-733  
  • A Ginzburg-Landau problem with weight having minima on the boundary
    auteur
    Rejeb Hadiji
    Proceedings of the Royal Society of Edinburgh: Section A, Mathematics 128 (1998) 1181--1215  
  • A problem of minimization with relaxed energy
    auteur
    Rejeb Hadiji, Feng Zhou
    Annales de la Faculté des Sciences de Toulouse. Mathématiques. 4 (1995) 579 - 591  
  • Relaxed energies for functionals on W1,1(B2, S1)
    auteur
    Rejeb Hadiji, F. Demengel
    Nonlinear Analysis: Theory, Methods and Applications 19 (1992) 625 - 641  
  • Regularity of \int {|\nabla u|^2 +\lambda |u - f|^2} and some gap phenomenon
    auteur
    Rejeb Hadiji, F. Zhou
    Potential Analysis 1 (1992) 385 - 400  
  • Solutions positives de l'équation $- \Delta u = u^p + \mu u^q$ dans un domaine à trou
    auteur
    Rejeb Hadiji
    Annales de la Faculté des Sciences de Toulouse. Mathématiques. 11 (1990) 55 - 71  
Laboratoire d'Analyse et de Mathématiques Appliquées

Université Paris-Est - Créteil Val-de-Marne

61 avenue du Général de Gaulle
Bâtiment P
94010 Créteil